# SDR UIEA200400066

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING T/E UPPER FIXED PANEL HORIZONTAL SUPPORT BEAM L-ANGLE CRACKED AT WING STATION 400.  REPLACED CRACKED ANGLE WRT SRM 51-30-02.  (M)
